i am taking minocycline for acne, since taking i began to get dark circles under my eye
It is unlikely that the dark circles under your eyes are caused from the minocycline. You can view a list of minocycline side-effects here:
It is more likely to be a symptom of aging, not getting enough sleep or an allergy of some kind or it may be hereditary.
Read more http://www.mayoclinic.com/health/bags-under-eyes/DS01151
- Minocycline Information for Consumers
- Minocycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minocycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 18 Feb 2010 • 1 answer
Minocycline alters eye color? I heard it does and I have light blue eyes. I dont want them to change
Posted 30 Mar 2013 • 2 answers
Posted 29 Mar 2014 • 1 answer
Posted 14 Jun 2016 • 0 answers